# SDR DALA2021120807582

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 67,907 hours, 24,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 OVER WING EMERGENCY EXIT LENS MISSING. ROBBED FOR A/C 683 TO AVOID DELAY. CORRECTIVE ACTION: REPLACED MISSING EMERGENCY EXIT LENS COVER. (7894054)
